# SDR ASOA2016062115051

- Difficulty date: June 21, 2016
- Submitted: July 8, 2016
- Operation: Air carrier
- Aircraft: N936EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8038
- Aircraft time: 22,576 hours, 21,932 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Access Panel
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT CHEEK PANEL, 131AL CUTOUT HAS 1 DAMAGE SCREW HOLE APPROXIMATELY 12 O`CLOCK.  REPAIRED DAMAGED FASTENER HOLES IN FORWARD FUSELAGE ACCESS PANEL DOOR SURROUND DOUBLER FS 228, STR 19-20 IAW REO 601R-53-11-162, REV C.
